# SDR DALA2022053103755

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CORROSION SEAT TRACK +Y765 LOCATED BTW FR64 T0 FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK 765 LOCATED BTW FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11.(2252918)
